# SDR CALA2017040400796

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 62,179 hours, 21,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN AT BS 967 - 992.8, RBL 45 - 46 FLOORBEAM ANGLE HAS CORROSION IN SEVERAL AREAS. ACCOMPLISHED A REPLACEMENT IAW SRM 51-10-02, 53-70-15, 51-40-02, AND 51-40-05
